# SDR DALA2015072904745

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 34,696 hours, 29,790 cycles
- Engine: Iae V2528D5
- Engine time: 35,686 hours, 24,273 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Structure
- Condition: Leaking
- Location: Everywhere
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO OIL FUME ODOR IN CABIN.  RT GENERATOR OFF AND RT AC POWER FAULT WITH CORRESPONDING LOSS OF AC POWER.   RT GENERATOR OVERHEAT STATUS MESSAGE ON EOAP.  SHORTLY AFTER ENGINE GENERATOR FAILURE, APU WAS STARTED.  F/A REPORTED A SMOKE OIL FUME ODOR IN CABIN.  MAINTENANCE TROUBLESHOT AND FOUND APU OIL TEMP SENSOR LOOSE AND LEAKING OIL.  SECURED THE SENSOR.  FOUND RT VSCF GENERATOR LEAKING OIL AND REPLACED IT.  R & R CEU AND EPCU DUE TO CONTINUED FAULTS DURING TROUBLESHOOTING.  AFTER ENGINE HIGH POWER RUN FOUND OIL LEAKING FROM ENGINE GEARBOX AT VSCF GARLOCK SEAL.  REPLACED SEAL.  LEAK AND OPS TEST ON GEARBOX AND APU OIL SENSOR CHECKS GOOD.
